# SDR CALA9700596

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR LOWER SKIN AT PANEL 9413 AREA CRACKED .75 INCH.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IN ACCORDANCE WITH SRM 55-20-3.
